MathSciNet Relay Station
MathSciNet bibliographic data
MR1475075 (98i:90035) 90A56 (58F40)
Brock, William A.; Hommes, Cars H. A rational route to randomness. Econometrica 65 (1997), no. 5, 1059–1095.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement